MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-110/I16-30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure (exact date was not provided), sac growth was identified during a routine follow up.An intervention was completed.The physician elected to implant two (2) ovation ix extenders to treat this patient.No further information has been provided.As of the date of this report, there have been no additional patient sequelae reported.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure (exact date was not provided), sac growth was identified during a routine follow up.An intervention was completed.The physician elected to implant two (2) ovation ix extenders to treat this patient.No further information has been provided.As of the date of this report, there have been no additional patient sequelae reported.Additional information: during the investigation, clinical personnel identified a type ib endoleak of the left common iliac artery and the final patient status was discharged on the second post-operative day following a secondary endovascular repair.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the sac growth event is unconfirmed due to a lack of relevant medical imaging.During the investigation the clinical personnel identified a type ib endoleak of the left common iliac artery upon review of the 36-month post angiogram.Device, user, procedure or anatomy relatedness of this complaint could not be determined.No procedure related harms were identified.The final patient status was discharged on the second post-operative day following a secondary endovascular repair.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections: h6: remove result code 3233.H6: remove conclusion code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9342867
Report Number2031527-2019-00522
Device Sequence Number13999127
Product Code MIH
UDI-Device Identifier00818009014856
UDI-Public(01)00818009014856(17)170701
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2017
Device Model NumberBEA25-110/I16-30
Device Lot Number1516630-032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL, LOT 1516615003; VELA SUPRARENAL, LOT 1596253002; VELA INFRARENAL, LOT 1516615003; VELA SUPRARENAL, LOT 1596253002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR